Repository of Research and Investigative Information

Repository of Research and Investigative Information

Ilam University of Medical Sciences

Prevalence of Pediatric Atopic Dermatitis in Iran: A Systematic Review and Meta-Analysis

Wed Jul 24 00:00:28 2024

(2023) Prevalence of Pediatric Atopic Dermatitis in Iran: A Systematic Review and Meta-Analysis. International Journal of Pediatrics-Mashhad. pp. 17673-17684. ISSN 2345-5047

Full text not available from this repository.

Official URL:


Background: Atopic dermatitis (AD) is one of the skin diseases, which is characterized as a chronic inflammation of the skin with itchy red rashes. This systematic review study was performed with the aim of determining the prevalence of AD in children and adolescents in Iran. Method: The search keywords included Atopic dermatitis, Child, Children, pediatrics, adolescent, Preschool children, School-age children, eczema, and Iran, in the domestic databases of Iran and international databases. After the initial search of the articles and studying their titles and abstracts, those that did not match the purpose of the research were removed from the study, and then the methodology and results of the papers were studied. Then the data was analyzed using CMA version 3 software.Result: The results of 30 articles were analyzed. Based on the results, the prevalence of AD in girls was 8.5 (confidence interval (CI) = 5.3-13.4), in boys it was 8.1 (confidence interval (CI) = 5.5-11.7), and the overall prevalence was 7.4 (confidence interval (CI) = 5.3-10.3). Conclusion: AD is found to have a considerable prevalence among children, though the prevalence found in this study is, generally, lower than those suggested in other studies. Overall, more efforts are necessary to reduce its prevalence.

Item Type: Article
Keywords: Atopic Dermatitis Children Eczema Meta-analysis Skin allergy Systematic review middle school students allergic rhinitis tabriz northwestern eczema asthma risk epidemiology adolescents symptoms Pediatrics
Page Range: pp. 17673-17684
Journal or Publication Title: International Journal of Pediatrics-Mashhad
Journal Index: ISI
Volume: 11
Number: 4
Identification Number:
ISSN: 2345-5047
Depositing User: مهندس مهدی شریفی

Actions (login required)

View Item View Item